# SDR SWAA2023071060126

- Difficulty date: June 16, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 51,544 hours, 30,702 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 727B TO BS 767 STR 25R RBL 22 AND WL 156 AFT CARGO COMPARTMENT 2023-378972<[01] TOOL USED ULTRASONIC EQUIPMENT PN: 45MG; SN: 221859911; DUE DATE: 07 NOV 23;[02] REPLACED SUPPORT ZEE LOCATED BTW BS 727 TO BS 767 STR 25R RBL 22 AND WL 156 AFT CARGO COMPARTMENT IAW B737-700 51-10-02 ; 51-40-02 AND DRAWING 146A7500 REV - SEE INDIVIDUALS SIGN OFF BELOW;[03] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
